# SDR AALA202312260575

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 26,106 hours, 3,107 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: PBLA445400A0008
- Condition: Shorted
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL SMELL IN G6 GALLEY WORK LIGHT EXTREMELY HOT WITH HAZE. REMOVE AND REPLACED BOTH (AALA202312260328) AND (AALA202312260575) WORK LIGHTS AT G6 GALLEY. PER CMM 25-37-84. OPERATIONAL CHECK GOOD.
